next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 829-834, October 2007




A NOTE ON $ \vert\bar {N},p_n^\alpha ;\delta \vert _k$ SUMMABILITY FACTORS


BY


SANJEEV KUMAR SAXENA AND SANTOSH KUMAR SAXENA




Abstract. In this paper a theorem on $ \vert\bar {N},p_n^\alpha ;\delta \vert _k$ summability factors, which generalizes a theorem of Hikmet Seyhan Özarslan [2] on $ \vert \bar
{N},p_n^\alpha \vert _k$ summability factors, is proved.

-------------------------

Received September 22, 2006; revised March 28, 2007.

AMS Subject Classification. 40D15, 40F05, 40G05.

Key words. infinite series, absolute summability, Minkowski's inequalities.